# SDR GUUA94253061711C

- Difficulty date: June 17, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 28,997 hours, 37,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1144300027180
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED STRUCTURAL INSP, DISCOVERED RT HEAVY ANGLE CRACKED AT FORWARD END, APPROX 2.0 INCHES.  STOP DRILLED CRACK AND INSTALLED REPAIR ANGLE.
